MathSciNet Relay Station
MathSciNet bibliographic data
MR2412381 (2009d:39026) 39A11
Zhou, Yong; Zhang, B. G.; Li, C. F. Remarks on oscillation and nonoscillation for second-order linear difference equations. Appl. Math. Lett. 21 (2008), no. 6, 578–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement